# SDR FFS2005F00000

- Difficulty date: September 29, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N575G
- Make and model: Beech 1900C
- Aircraft serial: UC155
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 97328H1757
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS INNER WINDSHIELD PANE SHATTERED.  FAILURE OCCURRED DURING CRUISE AT FL250, OUTSIDE AIR TEMPERATURE OF -35 DEGREES C WITH THE WINDSHIELD HEAT ON.  THE CRACKS APPEARED SUDDENLY ALL OVER WITH A LOUD BANG.  WINDSHIELD TIME IN SERVICE UNKNOWN.  (AL01200405421)
